# SDR REXA2024080600623

- Difficulty date: July 16, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 34,270 hours, 24,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: SH670358581
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM SPLICE CAPS AT F.S. 847.00 FOR BOTH R.B.L. 9.00 AND L.B.L. 9.00 BEAMS HAVE A CONFIGURATION DEVIATION FROM SERVICE BULLETIN INSTALLATION CALL OUT.  COMPLIED WITH MHIRJ REO 690-53-41-489 REV.--, DATED 2024-07-23.
